# SDR 98FDEA00694

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C1 Disk
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFT V1 AND BEFORE ROTATION NR 1 ENG GAVE A LOUD BANG AND APPEARED TO COMPRESSOR STALL, FOLLOWED BY A SMELL COMING FROM THE PACK A/C LEFT HAND.  IN WORK AT THIS TIME TO REPLACE C1 DISK ASSY (BIRD INJESTION FOD).  REMOVED AND REPLACED NR 1 ENG C1 DISK ASSY BREATHER AND VIB CK OK.  BORESCOPE INSP GOOD 72-00-2610 AND 72-00-2607.
